Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9915
Title: Accelerated Opposition-Based Antlion Optimizer with Application to Order Reduction of Linear Time-Invariant Systems
Authors: Dinkar S.K.
Deep, K.
Published in: Arabian Journal for Science and Engineering
Abstract: This paper proposes a novel variant of antlion optimizer (ALO), namely accelerated opposition-based antlion optimizer (OB-ac-ALO). This modified version is conceptualized with opposition-based learning (OBL) model and integrated with acceleration coefficient (ac). The OBL model approximates the original as well as opposite candidate solutions simultaneously during evolution process. The implementation of OBL technique is collaborated with an exploitation acceleration coefficient which is useful in local searching and tends to find global optimum efficiently. A position update equation is formulated using these strategies. To validate the proposed technique, a broad set of 21 benchmark test suit of extensive variety of features is chosen. To analyse the performance of proposed algorithm, various analysis metrics such as search history, trajectories and average distance between search agents before and after improving the algorithm are performed. A nonparametric Wilcoxon ranksum test is applied to show its statistical significance. It is applied to solve a real-world application for approximating the higher-order linear time-invariant system to its corresponding lower-order invariant system. Three single-input single-output problems have been considered in terms of integral square error. © 2018, King Fahd University of Petroleum & Minerals.
Citation: Arabian Journal for Science and Engineering (2019), 44(3): 2213-2241
URI: https://doi.org/10.1007/s13369-018-3370-4
http://repository.iitr.ac.in/handle/123456789/9915
Issue Date: 2019
Publisher: Springer Verlag
Keywords: Acceleration coefficient
Antlion optimizer
Integral square error
Opposition-based learning
Order reduction
ISSN: 2193567X
Author Scopus IDs: 57196220500
8561208900
Author Affiliations: Dinkar, S.K., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, Uttarakhand, India
Deep, K., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, Uttarakhand, India
Funding Details: Acknowledgements The first author is thankful to Quality Improvement Program (QIP) of All India Council of Technical Education (AICTE), Government of India, for funding this research.
Corresponding Author: Dinkar, S.K.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: shailkdinkar@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.